# SDR AALA20090609TUL26

- Difficulty date: June 4, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 59524211
- Condition: Gouged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FORWARD G1 GALLEY FLOOR TIE DOWN BRACKET HAS DEEP GOUGE AND BROKEN FASTENER.  REPLACED G1 GALLEY TIE DOWN BRACKET PER SRM 51-01.
